# SDR MALA010543

- Difficulty date: June 28, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 5,445 hours, 5,682 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: 231300701
- Part serial: 1270
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE FAILED INFLIGHT DURING FLIGHT 3426, SHOWED OVERSPEED-LOW PRESSURE.  NR 4 ENGINE SHUTDOWN INFLIGHT, A/C RETURNED TO MSP.  MAINTENANCE PERFORMED RESISTANCE AND MEGGER CHECK OF ENGINE INSULATION.  CHECK AND MEGGER CHECK OF PRIMARY OVERSPEED PICK-UP LEAD NR 4 ENGINE.  INSTALLED SERVICEABLE CONTROLLER P/N 2-313-007-01 S/ N ON 1270, S/N OFF 1408 IAW HONEYWELL MM, CHECK CHIP COLLECTORS FOR METAL NR 4 ENGINE.  ALL CHIP DETECTORS CHECK GOOD, NO FOREIGN MATERIAL FOUND.
